# SDR SWAA2021072274599

- Difficulty date: May 2, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LATERAL FLOOR SUPPORT HAS CORRODED NUT PLATES AT 727D+5 BUT LINE 22 LEFT TO 22 RIGHT; WL 153.8 / REMOVED CORRODED T STRAP AND INSTALLED NEW T STRAP ASSY AT STA 727D+5; PER REF SRM 51-40-02-0G-0 AND DRAWING N. 146A7500
